# SDR C2XA96IA119

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711009100000
- Condition: Rusted Bearing
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT AILERON TRANSITION BELLCRANK ABOVE THE TRIM ACTUATOR WAS FOUND TO HAVE A RUSTED BEARING.  MAINTENANCE REMOVED AND REPLACED THE BELLCRANK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
